# SDR CALA2013110192554

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 37,237 hours, 16,189 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1128
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW LOG 1, TROUBLESHOOT WX RADAR TILT PROBLEM.  PERFORMED ANTENNA CONTROL TEST IAW AMM 34.41.00.730.001.A & DURING THE TEST THE ANTENNA DID NOT TURN IN ELEVATION (+10, -10) PAGE 8 OF 10.  REPLACED WX TRANSCEIVER, ON MR43123-1054, OFF 1128.  WX CONTROL PANEL ON MR43153-174, 0FF 42.  SCANNER ASSEMBLY ON MR43170, OFF 31 ALL NO HELP.  CONT OF AMIS ITEM 2372002.  FOUND WX TRANSCEIVER REPLACED & WX CONTROL PANEL & SCANNER REP.  OPERATIONS CHECKED WX RADAR IAW MM 34-41-0 0 PG 501, NO FAULTS FOUND ON GND CHECKS.
